Exponential and gaussian concentration of 1-lipschitz maps

Research output: Contribution to journalArticlepeer-review


In this paper, we prove an exponential and Ganssian concentration inequality for 1-Lipschitz maps from mm-spaces to Hadamard manifolds. In particular, we give a complete answer to a question by M. Gromov.

Original languageEnglish
Pages (from-to)273-285
Number of pages13
JournalManuscripta Mathematica
Issue number3
Publication statusPublished - 2009


Dive into the research topics of 'Exponential and gaussian concentration of 1-lipschitz maps'. Together they form a unique fingerprint.

Cite this